Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Having difficulty in breathing and severe cough. Took Formonide and antibiotics. Had severe migraine. Use of this medicine?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 588 Questions
I am patient having 36yr old with breathing difficulty and cough severly since last a month by last 10 days I admitted in hospital and done PFT now doctor started Formonide 400 and asked to take Two pufs each in morning and evening. other medicines are also going on Like antibiotics and cough syrups. Till now I didnt take any type of inhaler and medicines for unless for some issues like fever and cold . There was severe migrane and got relief through treatment 13yrs back and since last 1yr it is going on. Suddenly asked to use an inhaler like Formonide 400 why it is can you explain? What is the actual use of this medicine? Is my dicease require more invetigations now I am getting treated by Pulmonologist and MD Medicine Doctors.
Posted Sat, 7 Sep 2013 in Lung and Chest disorders
Answered by Dr. Gyanshankar Mishra 1 hour later
Brief Answer:
Obstructive airway disease

Detailed Answer:
Thanks for posting the query on XXXXXXX After going through your query, I would like to comment the following:

1. You seem to have been diagnosed with obstructive airway disease. eg: Asthma /COPD.

2. The PFT musst have shown some obstruction / hyperresponsiveness of airways.

3. Do you have history of recurrent cold? Seasonal variation of symptoms? Did you ever smoke? Do you have wheezing episodes? Do you have any allergic symptoms?

4. Formonide inhaler decreases the airway inflammation and also helps relieve the airway obstruction if any.

5. Basic investigations required are Chest xray, serum IgE levels and sputum examination.

6. Airway related diseases will respond to the inhaler therapy but you need to take them regularly as advised by the Pulmonologist. In fact in certain cases of acute bronchitis associated with airway hyperresponsiveness , inhalers provide symptomatic releif.

I hope I have answered your query. I will be glad to answer follow up queries if any.
Please accept my answer if you have no follow up queries.


Dr. Gyanshankar Mishra
Consultant Pulmonologist
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Pulmonologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor